| Model Number |
97021HS |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Codes |
Anxiety (2328); Myocardial Hypertrophy (4447)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint of discrepant results with tni was not replicated with in-house retain testing of triage cardiac lot t16279rn with native whole blood.No issues with tni recovery were observed.Manufacturing batch records for the lot were reviewed and found that the lot met release specifications.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
Event or Problem Description
Event occurred in the united states of america.Customer reported discrepant high tni results with multiple patients using triage cardiac lot t16279rn.Patient information: patient 4: (b)(6) 2026 m 53 y/o sx: pmhx of htn and left ventricular hypertrophy initially presents for trouble sleeping over the past week.He was sent by his therapist to possibly get prescribed medicine to help him sleep.He's had associated chest tightness and shortness breath x3-4 days; discharge diagnosis: anxiety; treatment based on heart score/troponin results.Medical interventions/procedures: ekgs heart score no delay in treatment.